# SDR CALA0200443

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 52,619 hours, 40,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 275 LONGERON 30 AFT OF LOWER ADF ANTENNA. THE SKIN SECTION WAS REMOVED AND REPLACED IAW SRM 51-30-02.
